# SDR ABXA20251215341

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 97,893 hours, 25,923 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Corroded
- Location: Aileron
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, CONTROL CHECK ON AILERON DID NOT PASS CHECK.  CAME BACK TO GATE FOR HELP WITH MAINTENANCE. (BTB).  FOUND AILERON CENTERING MECHANISM CENTERING CAM FOLLOWER BEARING CORRODED.  REMOVED AND REPLACED BEARING IAW B767 AMM 20-11-00.  FURTHER T/S REQUIRED.  FOUND AILERON FEEL, CENTERING, AND TRIM MECHANISM IN SPRING OUT OF TENSION LIMIT LOW.  CORRECTED IAW CMM 27-11-23.  FOUND AILERON AFT POWER BUS CABLES OUT OF TENSION LIMITS AND ADJUSTMENT.  ADJUSTED IAW AMM 27-11-00 AND RII FORM 27-03.  OPS TEST GOOD PER AMM 27-11-00.  AIRCRAFT RETURNED TO SERVICE.
